Hi guys help me please Im on 5mg olanzapine and since 2 months ago my dream has becoming hyper realistic and ive started feeling like im barely sleeping no matter how long i sleep, even i cant just nap during the day i love to nap during the day but this med stole it
I also have vivid dreams and an irregular sleep pattern.
I don’t have an answer. I just live with it.
And welcome to the forum!
It’s a subclinical dose but at higher levels it usually helps sleep. You may need to ask your doctor if you have a mood component to what your being treated for. It’s usually only prescribed for psychosis.
When I was on Olanzapine I craved sugar and I slept a lot. I was also mildly depressed. But the med’s have different effects on different people. Sometimes the prospect of sleeping 12 hours a day sounds appealing to me, but then I think, I really don’t want to do that. Keep your pdoc aware of what you are going through. He has to treat a large number of people, so speak up. They might find the right med’s for you in time.
Thats crazy bro but i don’t want to live with it